MathSciNet Relay Station
MathSciNet bibliographic data
MR935076 (89b:65261) 65N30 (65N15 76-08 76D99)
Durán, R.; Nochetto, R. H.; Wang, Jun Ping Sharp maximum norm error estimates for finite element approximations of the Stokes problem in $2$-D. Math. Comp. 51 (1988), no. 184, 491–506.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement